RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 245, Number 1, Pages 24–27 (Mi dan42544)  

MATHEMATICS

Closure and basicity of certain biorthogonal systems and the solution of the multiple interpolation problem in $H_p[\alpha;\omega]$

V. M. Martirosyan

Institute of Mathematics, Academy of Sciences of ArmSSR, Erevan

Full text: PDF file (447 kB)

Bibliographic databases:

Presented: В. С. Владимиров
Received: 31.10.1978

Citation: V. M. Martirosyan, “Closure and basicity of certain biorthogonal systems and the solution of the multiple interpolation problem in $H_p[\alpha;\omega]$”, Dokl. Akad. Nauk SSSR, 245:1 (1979), 24–27

Citation in format AMSBIB
\Bibitem{Mar79}
\by V.~M.~Martirosyan
\paper Closure and basicity of certain biorthogonal systems and the solution of the multiple interpolation problem in $H_p[\alpha;\omega]$
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 245
\issue 1
\pages 24--27
\mathnet{http://mi.mathnet.ru/dan42544}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0525229}
\zmath{https://zbmath.org/?q=an:0428.30003}


Linking options:
  • http://mi.mathnet.ru/eng/dan42544
  • http://mi.mathnet.ru/eng/dan/v245/i1/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019